# SDR UPS02238720

- Difficulty date: June 10, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK IN TORQUE BOX OF FWD ENTRY DOOR WHERE LATCH ROD GOES THROUGH T-BOX.  REPAIRED IAW SMRO EO2002-035-001 UPS ENG FILE NR 727-52-20010.
